# SDR AALA20040779

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX - L1 DOOR SLIDE LIGHT INOPERATIVE.  REINSTALLED GIRT BAR AT L1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
